# SDR UIEA2015122200791

- Difficulty date: December 21, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,098 hours, 22,702 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK & LT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.   PERFORMED TROUBLESHOOTING WDM 28-22-12, FOUND A BROKEN WIRE W176-90H-24 AT TERMINAL BLOCK TB218 YA5.  REPAIRED WIRE & REPLACED TD RELAY K10693 AS PRECAUTION.  OPERATED LT CENTER BOOST PUMP IAW MM 28-22-00.  OPERATIONS CHECKED NORMAL.
